Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Petr Kundrát

A note on asymptotic estimate for difference equation with several proportional delays

Detaily:

Rok, strany: 2009, 109 - 114
Kľúčové slová:
asymptotic estimate, difference equation, delay.

O článku:

The main goal of this article is to derive asymptotic estimate for solutions of difference equation with several proportional delays. Studied difference equation arises from generalized pantograph equation (with several proportional delays) via the Euler method with a constant stepsize.

Ako citovať:

ISO 690:
Kundrát, P. 2009. A note on asymptotic estimate for difference equation with several proportional delays. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 109-114. 1210-3195.

APA:
Kundrát, P. (2009). A note on asymptotic estimate for difference equation with several proportional delays. Tatra Mountains Mathematical Publications, 43(2), 109-114. 1210-3195.